My daughter has been on topomax (topamax) for 1month on 50 mg for migraine associated vertigo. The headaches have subsided, the vertigo is on and off in severity . She has had the tingling , the stomach pain, but now is having quite sever body tremors/shaking, anyone else have this problem???
Hi...yes I do. How old is she? And what is she taking it for? I am 33 yrs old and have IIH (spinal fluid leaking into my brain) which causes migraines from the high pressure in the head so they want me to take 100 mg of topamax. I am slowly increasing the dosage so I am on 50 mg right now. So far I have numb teeth, tremors when I lay down in my chest area, slow thinking and speaking, I totally space out sometimes and forget what i was doing,act loopy, say strange things, nervousness comes and goes, tingling throughout my body, sore and swollen sweat glands under my arm pits, stomach pains occasionally, decreased appetite. Now what worries me about increases the dosage is that I have been reading that ppl are losing their hair and teeth on this. Also read about ppl having permanent memory loss. I need to lose 85 lbs so I would like to stay on it for weight lose reasons in order to hopefully get rid of the IIH in my brain but I too am worried with the long list of scary side effects. I do have to say that since I have been on it I have felt happier and more energized to go trail walking again. I hope that stays that way when I increase the dosage.
I also noticed I feel like my skin is burning, like I'm having a hot flash. I also have stuffy sinuses, nasal drippings and a sore throat a lot. Those are all actual rare symptoms. My skin sort of has a yellow or pail tint to it as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.